# SDR C2XA09TY156

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN C-CHECK AND THE RT FLOOR SILL WAS FOUND CORRODED BETWEEN FR 24 THRU FR 30.  MX REMOVED AND REPLACED THE FLOOR SILL IAW SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
